Advertisement

Lithuanian Mathematical Journal

, Volume 23, Issue 3, pp 274–280 | Cite as

Stability estimates in characterization by identically distributed linear statistics

  • A. A. Zinger
  • R. Januskevicius
Article
  • 15 Downloads

Keywords

Linear Statistic Stability Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. V. Linnik, Selected Works [in Russian], Nauka, Leningrad (1982), pp. 26–107.Google Scholar
  2. 2.
    A. A. Zinger and R. V. Yanushkyavichyus, “A characterization theorem for identically distributed statistics and its stability,” in: Stability Problems for Stochastic Models [in Russian], Moscow (1980), pp. 32–46.Google Scholar
  3. 3.
    A. A. Zinger and R. V. Yanushkyavichyus, “Stability of a characterization theorem of Yu. V. Linnik,” in: Stability Problems for Stochastic Models [in Russian], Moscow (1981), pp. 24–30.Google Scholar
  4. 4.
    V. M. Zolotarev, “Metric distances in spaces of random variables and their distributions,” Mat. Sb.,101(143), No. 3(11), 416–454 (1976).Google Scholar
  5. 5.
    S. Mandelbroit, Adherent Series. Regularization of Sequences. Applications [Russian translation], IL, Moscow (1955).Google Scholar
  6. 6.
    A. M. Kagan, Yu. V. Linnik, and S. R. Rao, Characterizational Problems of Mathematical Statistics [in Russian], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. A. Zinger
  • R. Januskevicius

There are no affiliations available

Personalised recommendations